International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 813-816
On a theorem of H. Hopf
Department of Mathematical Sciences, New Mexico State University, Las Cruces 88003, New Mexico, USA
Received 1 February 1989; Revised 9 March 1990
Copyright © 1990 Takis Sakkalis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A simple proof of a theorem of H. Hopf , via Morse theory, is given.